# SDR 2008UALA01842

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 28,996 hours, 7,865 cycles
- Engine: Pwa PW4052
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINSTALL COCKPIT FIRE EXTINGUISHER FELL OFF BRACKET.  REINSTALLED BOTTLE IN  HANGER ASSY.  AC OK FOR SERVICE
